MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC HEART VALVES DIVISION HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-DCS
Medical Device Problem Codes Product Quality Problem (1506); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a transcatheter valve replacement procedure involving a pulmonary bioprosthetic valve, there were positioning difficulties during deployment, and the distal strut backfolded when the valve was unsheathed.Subsequently, the valve was recaptured using the introducer sheath and delivery catheter system (dcs) and withdrawn from the patient.A new valve was used to complete the procedure.The patient's tortuous anatomy contributed to these issues and the procedure was delayed by approximately 30 minutes.It was reported that the right pulmonary artery wire position was used during deployment.No patient complications have been reported as a result of this event.Additional information was received that during the loading process of the second valve and dcs, an actuator separation was noted.There was a delay of 8 minutes due to the dcs issues.
 
Additional Manufacturer Narrative
Continuation of d10: product id harmony-25 (sn: unknown); product type: 0195-heart valves; implant date n/a; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that a different dcs was used for implant.
 
Additional Manufacturer Narrative
Corrected data: additional review of the event showed no information to reasonably suggest the device in this report may have caused or contributed to a death or serious injury or that the device malfunction in this report has caused or has the potential to cause death or serious injury if it were to recur.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter valve replacement procedure involving a pulmonary bioprosthetic valve, there were positioning difficulties during deployment, and the distal strut backfolded when the valve was unsheathed.Subsequently, the valve was recaptured using the introducer sheath and delivery catheter system (dcs) and withdrawn from the patient.A new valve was used to complete the procedure.The patient's tortuous anatomy contributed to these issues and the procedure was delayed by approximately 30 minutes.It was reported that the right pulmonary artery wire position was used during deployment.No patient complications have been reported as a result of this event.Additional information was received that during the loading process of the second valve and dcs, an actuator separation was noted.There was a delay of 8 minutes due to the dcs issues.Additional information was received that a different dcs was used for implant.

Brand Name
HARMONY DELIVERY CATHETER SYSTEM
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21171805
Report Number2025587-2025-00448
Device Sequence Number11831291
Product Code NPV
UDI-Device Identifier00763000341367
UDI-Public(01)00763000341367(17)250918(10)0012449273
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2025
Device Model NumberHARMONY-DCS
Device Catalogue NumberHARMONY-DCS
Device Lot Number0012449273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer01/16/2025
07/30/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date02/06/2025
07/30/2025
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age38 YR
Patient SexMale